MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIATORR® TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS

W. L. GORE & ASSOCIATES, INC. GORE® VIATORR® TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Model Number PTB8108275
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore a gore® viatorr® tips endoprosthesis was implanted during a transjugular intrahepatic portosystemic shunt (tips) procedure on (b)(6), 2022.It was reported it is unclear if a wire was used during deployment.It was reported the delivery cord broke, cause unknown.It was reported that on an unknown date, ultrasound identified a piece of catheter in the patient.On (b)(6), 2022 a tips revision took placed at which time a piece of the catheter was removed from the patient.The device remains implanted.
 
Additional Manufacturer Narrative
C19: a review of the manufacturing records indicate the lot met pre-release specifications.C22: device evaluation: the delivery catheter distal shaft was returned.The remainder of the delivery catheter and the endoprosthesis were not returned.The distal shaft was kinked in several locations and had frayed wire at the proximal end no other abnormalities were observed on the returned component.It was confirmed that the returned catheter component is the distal shaft of the viatorr delivery system catheter.Not enough information was provided to determine the cause of the reported event.H6: code b20 removed, added code b01.Updated code c21 to codes c19 and c22.Updated code d16 to d15.

Brand Name
GORE® VIATORR® TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION
Common Device Name
SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
kathy titus
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16883014
Report Number3007284313-2023-02483
Device Sequence Number12608853
Product Code MIR
UDI-Device Identifier00733132635047
UDI-Public00733132635047
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2025
Device Model NumberPTB8108275
Device Catalogue NumberPTB8108275
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date05/06/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown